Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on some properties of finite rings


Author: George F. Leger
Journal: Proc. Amer. Math. Soc. 6 (1955), 968-969
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074392-2
MathSciNet review: 0074392
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074392-2
Article copyright: © Copyright 1955 American Mathematical Society